Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

11 year old. Having emotionality, anger, distract ability. Should we be concern?

my 11 year old son has been on 2 mg of abilify for 2 years for ADD, ADHD . our pediatric nuerologist believes he msy be on the spectrum. Abilify takes the severity out of his emotionality, anger and distractability. he has what i believe is a tick from the medicine. atleast once every 2-5 minutes he contracts his sternockeidomastoids and platysma. it looks horrible. should we be concerned. we fear permanent tick or additional problems.
Asked On : Mon, 4 Mar 2013
Answers:  1 Views:  37
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pediatrician 's  Response
Careful monitoring of medication a necessary component of treatment in children with ADHD When children do not respond to medication or( having undesirable side effects) it may be appropriate to consult a mental health specialist. Consultation with a child psychiatrist or psychologist may also be beneficial. most effective treatment was a combination of behavioral therapy and ADHD medications.
If drug is not well tolerated you can ask for another drug to be prescribed.
Answered: Wed, 6 Mar 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor